# SDR SWAA2022072022491

- Difficulty date: June 24, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2022-353217 / [01] TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N A18135080; DUE DATE 31-JUL-22.;[02] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7); PER BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7); PER BAC 5975
